MathSciNet Relay Station
MathSciNet bibliographic data
MR1295951 (95g:11047) 11G05
Comalada, Salvador Twists and reduction of an elliptic curve. J. Number Theory 49 (1994), no. 1, 45–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement